Über einige Eigenschaften der orthogonalen Funktionensysteme

A. Haar

Mathematische Zeitschrift (1930)

  • Volume: 31, page 128-137
  • ISSN: 0025-5874; 1432-1823

How to cite


Haar, A.. "Über einige Eigenschaften der orthogonalen Funktionensysteme." Mathematische Zeitschrift 31 (1930): 128-137. <http://eudml.org/doc/168161>.

author = {Haar, A.},
journal = {Mathematische Zeitschrift},
pages = {128-137},
title = {Über einige Eigenschaften der orthogonalen Funktionensysteme},
url = {http://eudml.org/doc/168161},
volume = {31},
year = {1930},

AU - Haar, A.
TI - Über einige Eigenschaften der orthogonalen Funktionensysteme
JO - Mathematische Zeitschrift
PY - 1930
VL - 31
SP - 128
EP - 137
UR - http://eudml.org/doc/168161
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.